Acta Mathematica, 1961, Volume 106

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Asymptotic behavior of solutions of parabolic equations of any order

Avner Friedman Minneapolis, USA

TBD mathscidoc:1701.331213

Acta Mathematica, 106, (1), 1-43, 1961.3
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The combinatorial topology of analytic functions of the boundary of a disk

Charles J. Titus University of Michigan, USA

TBD mathscidoc:1701.331214

Acta Mathematica, 106, (1), 45-64, 1960.9
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 1131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Liesche Gruppen und Affin Zusammenhängende Mannigfaltigkeiten

W. Graeub Zürich

TBD mathscidoc:1701.331215

Acta Mathematica, 106, (1), 65-111, 1961.7
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Jordan ARCS and Lipschitz classes of functions defined on them

A. S. Besicovitch Philadelphia, Pa., USA I. J. Schoenberg Philadelphia, Pa., USA

TBD mathscidoc:1701.331216

Acta Mathematica, 106, (1), 113-136, 1960.6
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 605 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] On the theory of harmonic functions of several variables

Elias M. Stein Chicago

TBD mathscidoc:1701.331217

Acta Mathematica, 106, (3), 137-174, 1961.12
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 666 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Prediction theory and fourier series in several variables. II

Henry Helson Berkeley, California David Lowdenslager Princeton, New Jersey

TBD mathscidoc:1701.331218

Acta Mathematica, 106, (3), 175-213, 1961.2
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 717 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Commutators, perturbations, and unitary spectra

C. R. Putnam Purdue University, Lafayette, USA

TBD mathscidoc:1701.331219

Acta Mathematica, 106, (3), 215-232, 1960.12
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 643 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The structure of algebras of operator fields

J. M. G. Fell Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331220

Acta Mathematica, 106, (3), 233-280, 1959.10
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 742 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur le reste de la loi asymptotique de répartition des nombres premiers généralisés de beurling

Paul Malliavin Université de Caen, France

TBD mathscidoc:1701.331221

Acta Mathematica, 106, (3), 281-298, 1961.3
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved